# SDR SWAA2024010336861

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 67,904 hours, 40,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS COVER MISSING AT RIGHT OVERWING EXIT. EXIT SIGN LENS COVER MISSING AT RIGHT OVERWING EXIT. (LOWER)<[01] RESCURED EXIT SIGN COVER IAW ALL EA M-21-133-00720. REQUIRES PERMEANT REPAIR IN 30 FLIGHT CYCLES.
